Advertisement

Ukrainian Mathematical Journal

, Volume 49, Issue 7, pp 1023–1029 | Cite as

Probability for a Wiener process to reside in tube domains for a long period of time

  • V. A. Gasanenko
Article
  • 23 Downloads

Abstract

We give various representations of asymptotics for the probability for a Wiener process to reside within a curvilinear strip during extended time intervals.

Keywords

Asymptotic Expansion Naukova Dumka Stochastic Differential Equation Wiener Process Ferential Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. A. Novikov, “On estimates and asymptotie behavior of the probability that a Wiener process does not his a moving boundary.” Mat. Sb., 110, No. 4, 539–550 (1979).MathSciNetGoogle Scholar
  2. 2.
    I. I. Gikhman and A. V. Skorokhod, Introduction to the Theory of Random Processes [in Russian], Nauka, Moscow (1977).zbMATHGoogle Scholar
  3. 3.
    I. I. Gikhman and A. V. Skorokhod, Stochastic Differential Equations [in Russian], Naukova Dumka, Kiev (1968).Google Scholar
  4. 4.
    P. Salminen, “On the first hitting time and the hast exit time for a brownian motion to/from a moving boundary.” Adv. Appl. Prob., 20, 411–426 (1988).zbMATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • V. A. Gasanenko

There are no affiliations available

Personalised recommendations